Get a PCR test done at the convenience of your home or other preferred location. Click to find out more.
Return to previous page

Raffles Health Travel Kit

$39.90
Free Shipping for orders $80 and above
-
+
NEW
Description
Actal Tablets (Mint Flavour)
  • For relief of stomach discomfort such as indigestion and heartburn.
  • Each tablet contains 360mg Sodium Polyhydroxyaluminium Monocarbonate Hexitol Complex (equivalent to 216 mg of Aluminium Hydroxide), Corn Starch, Mannitol 60, Talcum Purified Powder, Magnesium Stearate, Sodium Saccharin, Peppermint Oil, Purified Water.
  • For oral administration only. Adult Dosage:
    Suck and chew 1 to 2 tablets, half to one hour after each meal.

Hansaplast Universal Plasters
  • Covers and protects all types of minor wounds. It blocks 99% of dirt and bacteria.
  • Breathable and water-resistant material. Consists of a non-stick wound pad which protects and cushions the wound. Strong adhesion ensures that the plaster stays in place.
  • Does not contain latex and suitable for persons with latex allergy.

Panadol Regular Tablets
  • Indicated for fast effective relief of fever and painful conditions such as headache, migraine, backache, joint and muscle pain, period pain, toothache and pain after vaccination.
  • Each tablet contains 500 mg of Paracetamol as the active ingredient. It also contains Povidone, Pregelatinized Starch, Alginic acid, Calcium carbonate, Carnauba wax, Crospovidone, Magnesium Stearate, Povidone, Colloidal Anhydrous Silica, Sodium Ethyl Parahydroxybenzoate (E215), Sodium Methyl Parahydroxybenzoate (E219), Sodium Propyl Parahydroxybenzoate (E217), Opadry White, Purified Water.
  • For oral administration only. Adults and Children over 12 years:
    1 to 2 tablets taken every 4 to 6 hours as required. Maximum of 8 tablets per day.
    Not recommended for children under 12 years.
  • Do not use this medicine if you are taking other medicines containing Paracetamol to treat pain, fever, symptoms of cold and flu.

Strepsils Max Lozenges (Blackcurrant Flavour)
  • Numbing action to relieve painful sore throat. Soothes itchy throat.
  • Each lozenge contains Hexylresorcinol 2.4mg as the active ingredient. It also contains Sucrose, Liquid Glucose, Blackcurrant Flavour, Levomenthol and Approved Colourings.
  • For oral administration only. Dosage:
    Adults and Children 6 years and above: Dissolve 1 lozenge slowly in the mouth every 3 hours when required. Do not take more than 12 lozenges in 24 hours.

Telfast 120mg Tablets
  • Relieves allergy symptoms such as sneezing, itchy and runny nose.
  • Each tablet contains Fexofenadine Hydrochloride 120mg as the active ingredient. It also contains Croscarmellose Sodium, Pregelatinised Maize Starch, Microcrystalline Cellulose, Magnesium Stearate, Hypromellose, Povidone, Titanium Dioxide, Colloidal Anhydrous Silica, Macrogol 400 and Iron Oxide.
  • For oral administration only. Dosage:
    Adults and Children over 12 years: 1 tablet once a day when required.
    Not for use in children under 12 years.
Zappy Ultimate Antiseptic and Antibacterial Wipes
  • Clean hands, body and surfaces for effective protection against bacteria, fungi and viruses. Kills 99.99% of harmful germs. Tested against EN14476.
  • Antiseptic property helps with cleaning of minor wounds and insect bites. Alcohol-free, non-irritating and rinse-free.
  • Ingredients: Purified Water, Phenoxyethanol, Fragrance, Polyaminopropyl Biguanide, Ethylhexylglycerin, Chlorhexidine Digluconate, Polysorbate 20, Benzalkonium Chloride, Tocopheryl Acetate.
Additional Information
Storage For medicines: Store in a cool dry place away from direct heat or sunlight. Do not store above 30°C.
For wipes: Store in a cool, dry and well ventilated area to prevent drying.
Notes If symptoms persist, please consult a doctor. If you are pregnant, breastfeeding, taking any medication, planning any medical procedure or have any medical condition, please consult a doctor or pharmacist before use. Do not take this medicine if you are allergic to any of the ingredients. Stop taking this medicine and seek medical advice immediately if you experience an allergic reaction (skin rash or itching, difficulty breathing, swelling of the eyes, lips, tongue, throat or face). Keep this medicine out of reach of children.
Other notes Items are subject to stocks availability.
Benefits General Well Being
Additional Information
Storage For medicines: Store in a cool dry place away from direct heat or sunlight. Do not store above 30°C.
For wipes: Store in a cool, dry and well ventilated area to prevent drying.
Notes If symptoms persist, please consult a doctor. If you are pregnant, breastfeeding, taking any medication, planning any medical procedure or have any medical condition, please consult a doctor or pharmacist before use. Do not take this medicine if you are allergic to any of the ingredients. Stop taking this medicine and seek medical advice immediately if you experience an allergic reaction (skin rash or itching, difficulty breathing, swelling of the eyes, lips, tongue, throat or face). Keep this medicine out of reach of children.
Other notes Items are subject to stocks availability.
Benefits General Well Being